You are here
A week after taking the medication you should be fine with the chlamydia in terms of it being gone and not passing it on.
There are a couple possibilities that could be happening.
The first one is that it is really common for people not to have symptoms of chlamydia. Is it possible that you could have had sex with an untreated partner during the week after you were treated for chlamydia (I am guessing you were given the one dose treatment). If this is the case you should get the treatment again.
Another possibility is that STI like chlamydia can cause the area to swell up and even though the chlamydia is gone the genitals can still be tender and take a few weeks to settle down to normal.
Another possibility is that there is something else going on for example the chlamydia was found but maybe there was something else as well, maybe the antibiotics started a bit of a yeast infection etc…
To be on the safe side it is probably best to go back to the clinic that gave you the chlamydia treatment and discuss your symptoms with them, they would be able to do an assessment and let you know the most likely cause of your symptoms.
Let us know if this does not answer your question or if you have any further questions or concerns.